×

zbMATH — the first resource for mathematics

Free abelian lattice groups. (English) Zbl 0157.36801

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bernau, S. J.: Unique representation of archimedean lattice groups and normal archimedean lattice rings. Proc. London Math. Soc. (3)15, 599-631 (1965). · Zbl 0134.10802
[2] Conrad, P. F.: Math. Rev.27, 3720 (1964).
[3] ?? Math. Rev.31, 5895 (1966).
[4] –, and D. McAlister: The completion of a lattice ordered group (to appear).
[5] Hardy, G. H., and E. M. Wright: An introduction to the theory of numbers. Oxford: 1945. · Zbl 0020.29201
[6] Henriksen, M., and J. R. Isbell: Lattice-ordered rings and function rings. Pacific J. Math.12, 533-565 (1962). · Zbl 0111.04302
[7] Topping, D. M.: Some homological pathology in vector lattices. Canadian J. Math.14, 517-528 (1962). · Zbl 0103.33003
[8] Weinberg, E. C.: Free lattice-ordered abelian groups. Math. Ann.151, 187-199 (1963). · Zbl 0114.25801
[9] ?? Free lattice-ordered abelian groups II. Math. Ann.159, 217-222 (1965). · Zbl 0138.26201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.